MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMP LK SCR 3.5HEX 4.75X25 ST; Shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. COMP LK SCR 3.5HEX 4.75X25 ST; Shoulder prosthesis, reverse configuration
Catalog Number 180552
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
COMP LK SCR 3.5HEX 4.75X25 ST
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50904422
Report Number0001825034-2026-02878
Device Sequence Number5853244
Product Code PHX
UDI-Device Identifier00880304677159
UDI-Public(01)00880304677159(17)350613(10)67366327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180552
Device Lot Number67366327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale